| Catalog Number |
0066214 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/08/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on (b)(6) 2017 to assess test well images in question.Two (2) of the three (3) wells were visually negative, and one (1) of the three (3) wells was visually weak positive.The immucor laboratory tested retention product on (b)(6) 2017, which performed as expected.
Event or Problem Description
On 11jul2017, a customer site reported an unexpected negative antibody identification when using capture-r ready-id when used on a galileo neo instrument, when tested on (b)(6) 2017.